# SDR ASOA201805292009

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 35,788 hours, 25,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19976
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER NR 4 FAILED AN OPS CHECK IAW TC 700-33-900-701-A01.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER IAW AMM 33-51-17. AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
